JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PARTIAL DIFFERENTIAL EQUATIONS FOR PRODUCTS OF TWO CLASSICAL ORTHOGONAL POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PARTIAL DIFFERENTIAL EQUATIONS FOR PRODUCTS OF TWO CLASSICAL ORTHOGONAL POLYNOMIALS
LEE, D.W.;
  PDF(new window)
 Abstract
We give a method to derive partial differential equations for the product of any two classical orthogonal polynomials in one variable and thus find several new differential equations. We also explain with an example that our method can be extended to a more general case such as product of two sets of orthogonal functions.
 Keywords
orthogonal polynomials;differential equation;classical orthogonal polynomials;
 Language
English
 Cited by
1.
On a multivariable extension for the extended Jacobi polynomials, Journal of Mathematical Analysis and Applications, 2009, 353, 1, 121  crossref(new windwow)
2.
Miscellaneous properties of some multivariable polynomials, Mathematical and Computer Modelling, 2011, 54, 9-10, 1875  crossref(new windwow)
 References
1.
S. Bochner, Uber Sturm-Liouvillesche Polynomsysteme, Math. Z. 29 (1929), 730-736 crossref(new window)

2.
T. S. Chihara, An Introduction to Orthogonal Polynomials, Gordon and Breach, New York, 1977

3.
T. H. Koornwinder, Two-variable analogues of the classical orthogonal polynomials, Theory and Applications of Special Functions, R. Askey Ed., Academic Press, 1975, 435-495

4.
H. L. Krall and I. M. Sheffer, Orthogonal polynomials in two variables, Ann. Mat. Pura Appl. 76 (1967), 325-376 crossref(new window)

5.
K. H. Kwon, D. W. Lee, and L. L. Littlejohn, Differential equations having orthogonal polynomial solutions, J. Comput. Appl. Math. 80 (1997), 1-16 crossref(new window)

6.
K. H. Kwon, Orthogonal polynomial eigenfunctions of second-order partial differential equations, Trans. Amer. Math. Soc. 353 (2001), 3629-3647 crossref(new window)

7.
K. H. Kwon and L. L. Littlejohn, Classification of classical orthogonal polynomials, J. Korean Math. Soc. 34 (1997), 973-1008

8.
L. L. Littlejohn, Orthogonal polynomial solutions to ordinary and partial differential equations, in Proc. 2nd International. Symp, Orthogonal Polynomials and their Applications, M. Alfaro et al. I(Eds), Lecture Notes Math. 1329, Springer, 1988, 98-124

9.
G. Szego, Orthogonal Polynomial, Amer. Math. Soc. Colloq. Publ. 23 (1975)